# SDR CALA2017102303740

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: D57443558240
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E CAVITY SUPPORT ANGLE CRACKED, OTBD OF THE NR 7 SLAT TRACK.  REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 51-42-11, PARA. D, E,
